The authors describe a case of a rare, potentially fatal multisystem reaction, recently called drug rash with eosinophilia and systemic symptoms (or DRESS) resulting from phenobarbitone. They highlight the main characteristics of this syndrome and the diagnostic difficulties.

Drug rash with eosinophilia and systemic symptoms secondary to phenobarbitone

DE GIORGIO, Roberto;
2003

Abstract

The authors describe a case of a rare, potentially fatal multisystem reaction, recently called drug rash with eosinophilia and systemic symptoms (or DRESS) resulting from phenobarbitone. They highlight the main characteristics of this syndrome and the diagnostic difficulties.
Baruzzi, A; Contin, M; Barbara, G; Cremon, C; DE GIORGIO, Roberto; Patrizi, A; Albani, F; Corinaldesi, R.
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11392/2374910
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? 0
  • Scopus 6
  • ???jsp.display-item.citation.isi??? 6
social impact